# SDR SIMA20120519006

- Difficulty date: May 30, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND THE SERVICE DOOR SILL PLATE IS CORRODED APPROX 9 INCHES FORWARD OF FS 333.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICE DOOR LOWER SILL ANGLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
